# SDR 20001114SH013

- Difficulty date: July 18, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Overheated
- Location: Nr 1
- Part time: 9,645 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MBJ/ATL - FLT JM 057 - AFTER TAKEOFF, NR 1 CSD OIL TEMPERATURE APPROACHED RED BAND.  THE AIRCRAFT RETURNED TO STATION WHERE TROUBLESHOOTING INCLUDING ENGINE RUN WERE CARRIED OUT.  NO ABNORMALITIES DISCOVERED.  AIRCRAFT SUBSEQUENTLY HAD THE SAME INDICATION PRIOR TO THE NEXT FLIGHT, AND HAD TO RETURN TO GATE.  THE CSD AND GENERATOR WERE REPLACED, AND THERE WAS NO FURTHER OCCURRENCE OF THE DEFECT DURING GROUND RUN.  TOTAL LANDINGS, 4,789.  (X)
